A DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang, Zhijian Yang

Journal of Computational Mathematics ›› 2019, Vol. 37 ›› Issue (4) : 524-540.

PDF(771 KB)
PDF(771 KB)
Journal of Computational Mathematics ›› 2019, Vol. 37 ›› Issue (4) : 524-540. DOI: 10.4208/jcm.1807-m2017-0276

A DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2019, 37(4): 524-540 https://doi.org/10.4208/jcm.1807-m2017-0276

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(771 KB)

Accesses

Citation

Detail

Sections
Recommended

/